# SDR UIEA2023060400562

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,720 hours, 16,540 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 9650976020210210
- Part serial: 17502
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPWS TERRAIN "TO LOW TERRAIN" ORAL SOUNDED BELOW 1000' AGL. WHEN STABILIZED ON ILS LOC AND G/S ANDÂ  ON SPEED( REMOVED AND REPLACED EGPWS COMPUTER AS PER AMM 34-46-01. OPS CHECK OK PER 34-46-00/501. INSTALLED TERRAIN DATA BASE 996-109-633 PER AMM 34-46-00-472-001. MDDR 186478 CLEARED, PLACARD REMOVED, AUTOLAND TEST OK PER AMM 22-10-00/501 )
